# SDR ZW0A0100308

- Difficulty date: April 10, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON STA 1287 FORMER FROM LONGERON 18L TO 24R.  REPLACED FORMER FRAME FROM 18L TO 24R AT STA 1287 WITH NEW PER SRM 53-05.  INSTALLED FASTENERS PER SRM 51-30-0.  INSTALLED WET AND TREATED AND PAINTED PER SRM 51-10-3.
